# SDR IXXA0200102S

- Difficulty date: July 23, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION AND DENTS WERE DISCOVERED ON THE C-3 DOOR SCUFF PLATE.  REPAIR ACCOMPLISHED, REMOVAL OF SCUFF PLATE AND DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR DOUBLER AND TRIPLER AND NEW SCUFF PLATE IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING AUTHORIZATION 28298-5632-02-139
